Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Prince Gorgeousman

Can I treat the breakouts caused by Retin-A IB?

Recommended Posts

When the new pimples pop up from the IB of Retin-A, would it be okay if I spot treat the areas with a topical antibiotic to bring the pimple down? I've never read about people doing that so I was wondering if it's okay to do..

Thanks!

Share this post


Link to post
Share on other sites
Guest Michael Jackson

oral antibiotics. but i hate retin a

Share this post


Link to post
Share on other sites

When the new pimples pop up from the IB of Retin-A, would it be okay if I spot treat the areas with a topical antibiotic to bring the pimple down? I've never read about people doing that so I was wondering if it's okay to do..

Thanks!

That should be fine. You could even use it daily for a little while (or even BP) - then you could probably stop using it after you have been on the retin-a for awhile. As long as you don't get any irritation from additional topicals, this combo can work really well (retinoid + antibacterial topical)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×